# SDR SWAA2013121823505

- Difficulty date: December 14, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 86,298 hours, 64,332 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT 500D BETWEEN STRINGER 20L TO STRINGER 21L.  REPAIRED FRAME IAW SRM.
